# SDR IPXA2020100861069

- Difficulty date: September 24, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC214925
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING OUTBOARD FLAP INBOARD HINGE HAS A SUPPORT BRACKET CRACKED ON INBOARD SIDE.  REMOVED, FABRICATED, AND REPLACED BRACKET, IAW DWG ARC2149 AND SRM 51-31-01.  (MINOR).
